By Topic

Corrections to `A Simple Upper Bound of the Gaussian Q-Function with Closed-form Error Bound'

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Won Mee Jang ; University of Nebraska - Lincoln, Omaha, NE 68182

We make corrections of the published paper. Two equations are corrected in this correspondence.

Published in:

IEEE Communications Letters  (Volume:15 ,  Issue: 12 )